# SDR DALA2019071504251

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 48,258 hours, 31,626 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO 1+2 INOP. SEL. MANUAL NO RESPONSE. QRH PROC. COMPLY RTB. R/R OUTFLOW VALVE ACTUATOR ASSY. PER AMM:21-31-02 . NO HELP . T/S PER MD90 FIM:21-30-00-TASK 802 AND PERFORMED RIGGING OF NOZZLE VALVE PER AMM:21-23-07. PERFORMED RTS AND OPERATIONAL TEST ON BOTH CABIN PRESSURE PER AMM:21-31; PERFORMED MANUAL PRESSURIZATION ALL CHECK NORMAL. INSP. BOTH CABIN PRESSURE OVERRIDE WHEEL SUPPORT MOUNT SCREW, NO TROUBLE FOUND. A/C OK FOR SVC. (LP# 6251784)
